# SDR UALA2012091705221

- Difficulty date: September 17, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 53,399 hours, 15,056 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 684D10013
- Condition: Faulty
- Location: Speed Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR DATA COMPUTER TEST RIGHT HAS STRANGE GRINDING SOUND. TROUBLESHOT SYSTEM FOUND SPEED BRAKE AUTO STOW ACTUATOR (MOTOR) AT FAULT.  PLACED AUTO SPEED BRAKE SYSTEM ON MEL.  COMPLIED WITH DDPG.  RDF-P :REPLACED ACTUATOR 563-920 1, STILL HAVE GRINDING NOISE.  FOUND SPEED BRAKE ACTUATOR 560-9613 MAKING NOISE.  AUTO SPEED BRAKE ACTUATOR WAS REPLACED.  REPLACED AUTOSTOW ACTUATOR, TEST OKAY.
